The center and scattering of a probability distribution
Doklady Akademii Nauk, Tome 194 (1970) no. 5, pp. 1010-1012
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_5_a5,
author = {V. M. Zolotarev},
title = {The center and scattering of a probability distribution},
journal = {Doklady Akademii Nauk},
pages = {1010--1012},
year = {1970},
volume = {194},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_5_a5/}
}
V. M. Zolotarev. The center and scattering of a probability distribution. Doklady Akademii Nauk, Tome 194 (1970) no. 5, pp. 1010-1012. http://geodesic.mathdoc.fr/item/DAN_1970_194_5_a5/